Skip to main content

Publications by Pär Kurlberg



P. Kurlberg, S. Lester and L. Rosenzweig, "Superscars for arithmetic point scatters II," FORUM OF MATHEMATICS SIGMA, vol. 11, 2023.
P. Kurlberg, "Level Repulsion for Arithmetic Toral Point Scatterers in Dimension 3," Annales de l'Institute Henri Poincare. Physique theorique, vol. 23, no. 12, pp. 4449-4462, 2022.
P. Kurlberg and H. Ueberschar, "Non-Gaussian Waves in Seba's Billiard," International mathematics research notices, 2021.
D. Chatzakos et al., "On the distribution of lattice points on hyperbolic circles," Algebra & Number Theory, vol. 15, no. 9, pp. 2357-2380, 2021.
R. de la Bretèšche, P. Kurlberg and I. Shparlinski, "On the number of products which form perfect powers and discriminants of multiquadratic extensions," International mathematics research notices, vol. 2021, no. 22, pp. 17140-17169, 2021.
P. Kurlberg and L. Rosenzweig, "The Chebotarev density theorem for function fields-Incomplete intervals," Finite Fields and Their Applications, vol. 73, 2021.
P. Kurlberg, I. Wigman and N. Yesha, "The defect of toral Laplace eigenfunctions and arithmetic random waves," Nonlinearity, vol. 34, no. 9, pp. 6651-6684, 2021.
P. Kurlberg and O. Klurman, "A note on multiplicative automatic sequences, II," Bulletin of the London Mathematical Society, vol. 52, no. 1, pp. 185-188, 2020.
O. Klurman and P. Kurlberg, "A note on multiplicative automatic sequences," Comptes rendus. Mathematique, vol. 357, no. 10, pp. 752-755, 2019.
S. Holmin et al., "Missing Class Groups and Class Number Statistics for Imaginary Quadratic Fields," Experimental Mathematics, vol. 28, no. 2, pp. 233-254, 2019.
S. Holmin, P. Kurlberg and D. Månsson, "On the free path length distribution for linear motion in an n-dimensional box," Journal of Physics A : Mathematical and Theoretical, vol. 51, no. 46, 2018.
P. Kurlberg and I. Wigman, "Variation of the Nazarov-Sodin constant for random plane waves and arithmetic random waves," Advances in Mathematics, vol. 330, pp. 516-552, 2018.
A. T. Felix and P. Kurlberg, "On the fixed points of the map x↦xx modulo a prime, II," Finite Fields and Their Applications, vol. 48, pp. 141-159, 2017.
T. Freiberg, P. Kurlberg and L. Rosenzweig, "Poisson distribution for gaps between sums of two squares and level spacings for toral point scatterers," Communications in Number Theory and Physics, vol. 11, no. 4, pp. 837-877, 2017.
P. Kurlberg and H. Ueberschär, "Superscars in the Šeba billiard," Journal of the European Mathematical Society (Print), vol. 19, no. 10, pp. 2947-2964, 2017.
P. Kurlberg and L. Rosenzweig, "Superscars for arithmetic toral point scatterers," Communications in Mathematical Physics, vol. 349, no. 1, pp. 329-360, 2016.
J. Juul et al., "Wreath Products and Proportions of Periodic Points," International mathematics research notices, no. 13, pp. 3944-3969, 2016.

Icke refereegranskade

Senaste synkning med DiVA:
2023-06-04 03:53:01